# SDR GTIA021015

- Difficulty date: September 18, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLIGHT COMPARTMENT FLOOR PANEL BROKEN AROUND EDGES.  FABRICATED FLOOR BOARD.  INSTALLED FLOOR BOARD.  (M)
